MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. DISCOFIX®; ACCESSORIES, CATHETER

B. BRAUN MEDICAL INC. DISCOFIX®; ACCESSORIES, CATHETER
Catalog Number 456003
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/12/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The actual device involved in the reported incident was not returned for evaluation.Without the actual sample a thorough sample analysis could not be performed and no specific conclusions can be drawn.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or nonconformances of this nature.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number or lot number.If additional pertinent information becomes available a follow-up report will be filed.Note: this case is being filed retrospectively as a result of a review of recent customer complaint information.Based on additional information and details provided in another complaint case, it was determined that this case is reportable in accordance with the requirements of 21 cfr 803.B.Braun has conducted a retrospective review for all complaints of a similar nature in accordance with internal procedure (b)(4).
 
Event or Problem Description
As reported by the user facility: event 1: customer reports that the product has been breaking.For example, when using them to inflate a balloon during an angioplasty, the blue switch will pop out of the stopcock, and contrast will spew everywhere.This has happened at least 3 different times.

Brand Name
DISCOFIX®
Common Device Name
ACCESSORIES, CATHETER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key6133824
Report Number2523676-2016-00717
Device Sequence Number212307
Product Code KGZ
UDI-Device Identifier04046964183577
UDI-Public(01)04046964183577(17)170630(10)0061389882
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K760383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/14/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2017
Device Catalogue Number456003
Device Lot Number0061389882
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2015
Initial Report FDA Received Date11/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1